Advanced

Outline of a convergence proof for compact difference methods applied to nonlinear initial-boundary value problems.

Bodenmann, Rudolf and Schroll, Achim LU (1996) In Z. Angew. Math. Mech. 76(Suppl. 1). p.359-360
Abstract
An initial-boundary value problem to a system of nonlinear partial differential equations, which consists of a hyperbolic and a parabolic part, is taken into consideration. The problem is discretised by a compact finite difference method. An approximation of the numerical solution is constructed, at which the difference scheme is linearised. Nonlinear convergence is proved using the stability of the linearised scheme
Please use this url to cite or link to this publication:
author
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
in
Z. Angew. Math. Mech.
volume
76
issue
Suppl. 1
pages
359 - 360
publisher
Akademie Verlag
ISSN
1521-4001
0044-2267
language
English
LU publication?
no
id
882c5ab8-8f6f-49dc-84ce-c1cfb55cbbd9 (old id 1224423)
date added to LUP
2008-09-02 09:02:20
date last changed
2016-06-29 09:16:13
@inproceedings{882c5ab8-8f6f-49dc-84ce-c1cfb55cbbd9,
  abstract     = {An initial-boundary value problem to a system of nonlinear partial differential equations, which consists of a hyperbolic and a parabolic part, is taken into consideration. The problem is discretised by a compact finite difference method. An approximation of the numerical solution is constructed, at which the difference scheme is linearised. Nonlinear convergence is proved using the stability of the linearised scheme},
  author       = {Bodenmann, Rudolf and Schroll, Achim},
  booktitle    = {Z. Angew. Math. Mech.},
  issn         = {1521-4001},
  language     = {eng},
  number       = {Suppl. 1},
  pages        = {359--360},
  publisher    = {Akademie Verlag},
  title        = {Outline of a convergence proof for compact difference methods applied to nonlinear initial-boundary value problems.},
  volume       = {76},
  year         = {1996},
}